Items where Year is 2001

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 29.


Willis, George A. (2001) Factorization in finite-codimensional ideals of group algebras. Proceedings of the London Mathematical Society, 82 .

Willis, George A. (2001) Further properties of the scale function on a totally disconnected group. Journal of Algebra, 237 (1). pp. 142-164.

Wright, Steve (2001) On diffusion of a single-phase, slightly compressible fluid through a randomly fissured medium. Math. Methods Appl. Sci., 24 (11). pp. 805-825.

Bauschke, Heinz H. and Borwein, Jonathan M. (2001) Joint and Separate Convexity of the Bregman Distance. Studies in Computational Mathematics, 8 . pp. 23-36.

Bauschke, Heinz H. and Borwein, Jonathan M. and Combettes, Patrick L. (2001) Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces. Communications in Contemporary Mathematics, 3 . pp. 615-648.

Borwein, David and Borwein, Jonathan M. and Fee, Greg and Girgensohn, Roland (2001) Refined Convexity and Special Cases of the Blaschke-Santalo Inequality. Mathematical Inequalities and Applications, 4 . pp. 631-638.

Borwein, Jonathan M. and Borwein, David (2001) Some Remarkable Properties of Sinc and Related Integrals. The Ramanujan Journal, 5 (1). pp. 73-90.

Borwein, Jonathan M. and Bradley, David M. and Broadhurst, David J. and Lisonek, Petr (2001) Special Values of Multidimensional Polylogarithms. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 353 (3). pp. 907-941.

Borwein, Jonathan M. and Broadhurst, David J. and Kamnitzer, Joel (2001) Central Binomial Sums, Multiple Clausen Values and Zeta Values. Experimental Mathematics, 10 (1). pp. 25-41.

Borwein, Jonathan M. and Fabian, Marian and Kortezov, Ivaylo and Loewen, Philip D. (2001) The Range of the Gradient of a Continuously Differentiable Bump. J. Nonlinear and Convex Analysis, 2 . pp. 1-19.

Borwein, Jonathan M. and Fitzpatrick, Simon (2001) Duality Inequalities and Sandwiched Functions. Nonlinear Analysis: Theory, Methods & Applications, 46 (3). pp. 365-380. ISSN 0362546X

Borwein, Jonathan M. and Kortezov, Ivaylo (2001) Some Generic Results on Non-attaining Functionals. Special Issue of Set-valued Analysis on Well-posedness and Stability of Optimization Problems, 9 . pp. 35-47.

Borwein, Jonathan M. and Lewis, Adrian and Zhu, Qiji J. (2001) Convex Spectral Functions of Compact Operators, Part II: Lower Semicontinuity and Rearrangement Invariance. Optimization and Related Topics, 47 . pp. 179-196.

Borwein, Jonathan M. (2001) Experimental Mathematics. Australian Mathematical Society Gazette, 28 . pp. 77-80.

Borwein, Jonathan M. and Borwein, Peter (2001) Challenges for Mathematical Computing. Computing in Science & Engineering, 3 . pp. 48-53.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (2001) Generalized subdifferentials: a Baire categorical approach. Transactions AMS . pp. 3875-3893.

Borwein, Jonathan M. and Vanderwerff, Jon D. (2001) Convex Functions of Legendre Type in General Banach Spaces. Journal of Convex Analysis, 8 (2). pp. 569-581. ISSN 0944-6532

Goebel, Kazimierz and Sims, Brailey (2001) More on minimal invariant sets for nonexpansive mappings. Nonlinear Analysis, 47 (4). 2667 - 2681. ISSN 0362-546X

Kirk, William A. and Sims, Brailey (2001) Uniform normal structure and related notions. Journal of nonlinear and convex analysis, 2 (1). pp. 129-138. ISSN 1345-4773

MacDougall, James A. and Eggleton, Roger B. (2001) Minimally Star-Saturated Graphs. Congressus Numerantium, 149 . pp. 161-176.


Borwein, Jonathan M. and Zhu, Qiji J. (2001) Multifunctional and functional analytic techniques in nonsmooth analysis. Unpublished. (Unpublished)

Conference or Workshop Item

Borwein, Jonathan M. and Wang, Shawn Xianfu (2001) Subdifferentiability of Typical Continuous Functions. In: Proceedings of CMS Special Session on Nonlinear Analysis and Its Applications, Nonlinear Analysis Forum.


Bauschke, Heinz H. (2001) The composition of projections onto closed convex sets in Hilbert space is asymptotically regular. [Preprint]

Bauschke, Heinz H. and Combettes, Patrick L. and Luke, D. Russell (2001) Phase retrieval, Gerchberg-Saxton algorithm, and Fienup variants: A view from convex optimization. [Preprint]

Bauschke, Heinz H. and Noll, Dominik (2001) The method of forward projections. [Preprint]

Borwein, Jonathan M. and Borwein, Peter (2001) Challenges in Mathematical Computing. [Preprint]

Loewen, Philip D. and Wang, Shawn Xianfu (2001) A generalized variational principle. [Preprint]

Ogilvie, J.F. and Cheah, Swee-Lan and Lee, Yuan-Pern and Sauer, S.P.A (2001) Infrared Spectra of CO in Absorption and Evaluation of Radial Functions for Potential Energy and Electric Dipolar Moment. [Preprint]

Zhu, Qiji J. (2001) Necessary Conditions for Constrained Optimization Problems in Smooth Banach Spaces and Applications. [Preprint]

This list was generated on Sat Jun 23 11:01:13 2018 AEST.